On a question due to Faith
Algebra i logika, Tome 13 (1974) no. 2, pp. 125-131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_2_a0,
author = {A. Z. Anan'in and E. M. Zjabko},
title = {On a question due to {Faith}},
journal = {Algebra i logika},
pages = {125--131},
year = {1974},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_2_a0/}
}
A. Z. Anan'in; E. M. Zjabko. On a question due to Faith. Algebra i logika, Tome 13 (1974) no. 2, pp. 125-131. http://geodesic.mathdoc.fr/item/AL_1974_13_2_a0/